# SDR DXTA2025012402061

- Difficulty date: January 21, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N909QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0323
- Aircraft time: 2,691 hours, 1,793 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: AFTER A FULL PREFLIGHT WITH APU ON WITH BLEED AIR SELECTED ON, ENTRY DOOR WAS CLOSED FOR DEPARTURE. UPON SITTING DOWN IN COCKPIT BOTH PILOT AND COPILOT NOTICED A PROMINENT ELECTRICAL BURNING SMELL.  NO VISIBLE SMOKE WAS SEEN.    THE SMELL WAS SIMILAR TO AN ELECTRIC HEATER SMELL.  THE SMELL WAS PRESENT MOST IN THE COCKPIT AND IN THE LAV AREA.  COCKPIT RUDDER AREA OR BEHIND PANEL SEEMED STRONGEST.  ENGINES WERE NOT RUNNING.  CABIN SUPPLY AIR WAS NOT ABNORMALLY HOT.  REPLACED HEPA FILTER. OPS CHECK GOOD. IAW CE-680A MM 21-70-10.  OSD: 1/24/2025
